MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY MERCI BGC 9F X 95CM; Catheter, Percutaneous

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY MERCI BGC 9F X 95CM; Catheter, Percutaneous
Catalog Number 90074
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure for a patient with a right internal carotid artery thrombosis, the physician used a balloon guide catheter to establish access and block antegrade flood flow in the internal carotid artery.The subject balloon guide catheter was successfully delivered to the ica and positioned.The physician began to inflate the balloon guide catheter.When 0.6ml of contrast agent was injected, contrast agent leakage was observed.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
MERCI BGC 9F X 95CM
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
Stryker Neurovascular-Utah-Salt Lake City
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25360906
Report Number3012931345-2026-00095
Device Sequence Number10650502
Product Code DQY
UDI-Device Identifier00815742000740
UDI-Public(01)00815742000740(17)270127(10)0000782659
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number90074
Device Lot Number0000782659
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/05/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NAVIEN MICROCATHETER (MEDTRONIC).; SOLITAIRE FR STENT RETRIEVER (MEDTRONIC).
Patient Age65 YR
Patient SexFemale
Patient Weight121 LB
Patient RaceAsian